# SDR AALA20140613003

- Difficulty date: June 13, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N345AN
- Make and model: Boeing 767323
- Aircraft serial: 33084
- Aircraft time: 43,187 hours, 6,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMER EXIT LIGHT AT LT OVERWING EXIT INOPERATIVE.  REPLACED M737 BATTERY POWER SUPPLY.  OPERATIONS CHECKED NORMAL.
